A Multi Dimensional Stochastic Differential Equation Model release_wk5t2knwkfgltkap7cw6pzb36e

by N. Hema

Published in IOSR Journal of Mathematics by IOSR Journals.

2014   Volume 10, p64-69

Archived Files and Locations

application/pdf  392.5 kB
file_6fqw42omtfduvndqjaf6wqaoje
www.iosrjournals.org (web)
web.archive.org (webarchive)
application/pdf  583.0 kB
file_onc23ebcynafvasjnvbjtmwvpy
www.ijert.org (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2014
Journal Metadata
Not in DOAJ
Not in Keepers Registry
ISSN-L:  2278-5728
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 677821e5-a5b3-4cdf-82b8-56018a0093ac
API URL: JSON